# SDR 2DYA20200106001

- Difficulty date: December 11, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N602KW
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 72,034 hours, 28,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOUND INOP DURING OPS CHECK OF L/H OVERWING SLIDE SYSTEM.  REMOVED AND REPLACED L/H OVERWING SLIDE BATTERY PACK IAW B767 AMM 33-51-07.  OPS CHECK NORMAL.  NOTE:  AIRCRAFT WAS IN MAINTENANCE CHECK AT THE TIME THE ISSUE WAS FOUND.  FAA PMI HAS BEEN NOTIFIED.
